# SDR IPXA10661275

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- System (JASC): 3425 · Integrated Flight System
- Part: Eadi
- Part number: 6227998003
- Part serial: 3157
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: J, A

## Discrepancy

CAPT EADI AND EHSI BLANKED OUT, BOTH NORM AND ALT.  R & R EADI AND EHSI SYS OPS NORMAL.
